Bounding the j-invariant of integral points on x+ns(p)

Aurélien Bajolet*, Min Sha

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


For any prime p ≥ 7, by using Baker’s method we obtain two explicit bounds in terms of p for the j-invariant of an integral point on X+ns(p) which is the modular curve of level p corresponding to the normalizer of a non-split Cartan subgroup of GL2(ℤ/pℤ).

Original languageEnglish
Pages (from-to)3395-3410
Number of pages16
JournalProceedings of the American Mathematical Society
Issue number10
Publication statusPublished - 1 Oct 2014
Externally publishedYes


  • Baker’s method
  • J-invariant
  • Modular curves
  • Non-split cartan


Dive into the research topics of 'Bounding the j-invariant of integral points on x+ns(p)'. Together they form a unique fingerprint.

Cite this